The research described in this paper was supported by National Science Foundation Grant GS 551.
THE STATISTICAL ANALYSIS OF STOCHASTIC PROCESSES IN ECONOMICS*
Version of Record online: 5 MAY 2007
Volume 20, Issue 4, pages 373–386, November 1967
How to Cite
Godfrey, M. D. (1967), THE STATISTICAL ANALYSIS OF STOCHASTIC PROCESSES IN ECONOMICS. Kyklos, 20: 373–386. doi: 10.1111/j.1467-6435.1967.tb00854.x
- Issue online: 5 MAY 2007
- Version of Record online: 5 MAY 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!